RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 6, Pages 925–931 (Mi mz1471)  

Center of some solvable groups with one defining relation

E. I. Timoshenko

Novosibirsk Engineering Building Institute

Abstract: Necessary and sufficient conditions for the center of a metabelian group with one defining relation to be nontrivial are found. The center of such a group is described. The center of a group of the form $F/N'\langle g\rangle^F$ is studied under certain conditions. By means of a new technique, the recent result of A. F. Krasnikov and the author on the center of a group of the above form is sharpened.

DOI: https://doi.org/10.4213/mzm1471

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:6, 798–803

Bibliographic databases:

UDC: 512.544
Received: 07.10.1997

Citation: E. I. Timoshenko, “Center of some solvable groups with one defining relation”, Mat. Zametki, 64:6 (1998), 925–931; Math. Notes, 64:6 (1998), 798–803

Citation in format AMSBIB
\Bibitem{Tim98}
\by E.~I.~Timoshenko
\paper Center of some solvable groups with one defining relation
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 6
\pages 925--931
\mathnet{http://mi.mathnet.ru/mz1471}
\crossref{https://doi.org/10.4213/mzm1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691272}
\zmath{https://zbmath.org/?q=an:0956.20027}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 6
\pages 798--803
\crossref{https://doi.org/10.1007/BF02313038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080436700032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1471
  • https://doi.org/10.4213/mzm1471
  • http://mi.mathnet.ru/eng/mz/v64/i6/p925

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:81
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021